How long do the side effects of using DHEA last?
- 23 Jul 2012 by creativedesigns83
- dhea, acne, side effect, menstruation
I have been taking the DHEA supplement for the past 10 months off and on and at different MG. Started with 25mg, then increased to 50mg, and eventually my last dose was 100mg a day for the past month (June-July 2012).
My last menstrual cycle was delayed but I got it the end of May 2012 and the past month (June) it completely skipped, so I discontinued use this month. I also was getting pretty bad acne from it the past month. It's been a couple weeks off of the supplement but still no menstruation and acne. How long does it take to get out of your system and back to normal? Is there anything I can take to help level my hormones out to help this process? Any advice, I'd appreciate.
27 Jul 2012
Hello creativedesign & welcome to the site. I am giving you a link to the supplement you are asking about below. It explains how it shouldn't be taken necessisarly by young people as it's main purppose is to help regulate hormones in aging adults. You probably messed up your hormones concerning your period by taking this supplement. If you are overly concerned, I would suggest you contact your gynecologist, but I really believe after some time this will go back to normal. You need to be careful with supplements as they are not rgulated by the FDA as of yet. I feel they should be, & there is a lot of talk about doing this. Taking a general multi vitamin & mineral is sufficient if you do not feel you are eating the right foods prepared the correct way to get these important vitamins in the first place. Maybe just a quick phone call to your doctor will put your mind to ease about this too. Good luck to you & stay healthy...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I finally went to a Psychiatrist who did blood work to check DHEA level and it came back super low. He states this could cause extreme exhaustion, ...
2 answers • 13 Jun 2011
I recently started using Estrace. My husband started having acne and we are wondering if it could be from the Estrace as he's never had this ...
1 answer • 3 Feb 2013
... on it.. I have struggled for a long time with very bad acne that is finally going away. does anybody know how common of a side effect this is?
1 answer • 13 May 2013
I m 20 yrs old and having 3rd-4th grade acne. My dermo prescribed me acutret 20mg last year but I didnt took it coz of a long list of dangerous side ...
1 answer • 23 Jun 2013
Hi there. I've had nexplanon for 2 years now and am getting it removed tomorrow. I had long periods, gained weight, developed acne, depression, ...
1 answer • 24 Aug 2015